# SDR HEEA088653

- Difficulty date: July 25, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- Aircraft time: 6,138 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL41239
- Part serial: 752
- Condition: Hung Up
- Location: Eng Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANGS AT 50 PERCENT DURING STARTS.  PLUG CONNECTION FELL OFF DURING REMOVAL. SHOP REPAIR.
